# SDR UALA2012030501332

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 87,214 hours, 10,466 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 80172424
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT DOOR 4 CROSS AISLE LEFT SIDE INOPERATIVE.  REPAIRED BROKEN RIBBON CABLE, OPS TEST NORMAL.
